MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SIGMA CRVD GVF INS 4 12.5MM; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US SIGMA CRVD GVF INS 4 12.5MM; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Model Number 1581-14-012
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 09/16/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Dair procedure for infection left pfc sigma total knee replacement primary surgery uncertain however believed to be royal newcastle centre primary surgeon dr michael tarrant.Primary surgery date (b)(6) 2009 or (b)(6) 2009.Doi: (b)(6) 2009.Dor: (b)(6) 2021.Left knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
 
Event or Problem Description
A.) was there any suggestion by anyone indicating that there was or may be deficiency with the product(s)? if yes please provide details.B.) can you please clarify, were the femoral component and tibial tray removed? it was a diar procedure which would indicate only the bearing would be changed allowing a thorough washout of the joint space.As explained i did not attend and i do not recall there was any suggestion that the components were at fault.From the best of my knowledge this was a diar procedure for infection.

Brand Name
SIGMA CRVD GVF INS 4 12.5MM
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key12563041
Report Number1818910-2021-21738
Device Sequence Number16445467
Product Code JWH
UDI-Device Identifier10603295063469
UDI-Public10603295063469
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K033272
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1581-14-012
Device Catalogue Number158114012
Device Lot NumberDC8HW4000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/17/2021
Supplement Date Received by Manufacturer10/22/2021
Initial Report FDA Received Date10/01/2021
Supplement Report FDA Received Date10/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PFC KEEL TIB TRAY CEM SZ4; SIG C/R POROCOAT FEM LT SZ 5; SIGMA CRVD GVF INS 4 12.5MM; PFC KEEL TIB TRAY CEM SZ4; SIG C/R POROCOAT FEM LT SZ 5; SIGMA CRVD GVF INS 4 12.5MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR